# SDR ASAA1149636

- Difficulty date: March 31, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part serial: PC040
- Condition: Delaminated
- Location: Le Slat
- Component: Slat
- Component part number: 65C26602312A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LEADING EDGE SLAT UPPER INBOARD TRAILING EDGE SURFACE DELAMINATED.  REPAIRED SLAT UPPER INBOARD TRAILING EDGE SURFACE IAW B737 400 SRM 51 70 10 REPAIR 4.
